MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN
Model Number 40160
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fatigue (1849); Hyperglycemia (1905); Vomiting (2144); Dizziness (2194)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed and the product lot met all acceptance criteria.
 
Event or Problem Description
It was reported by the patient's partner that the patient had been hospitalized with hyperglycemia on (b)(6) 2026.The patient's blood glucose levels reached 53 mmol/l (954 mg/dl) while wearing the pod between 24 and 36 hours on the arm; the patient's usual blood glucose range was reported to be approximately 7 mmol/l (126 mg/dl).The patient had reportedly been feeling unwell throughout the day and experienced vomiting, dizziness, and weakness.The patient's partner reported that the patient was admitted to the intensive care unit (icu) on the evening of (b)(6) 2026.The reported diagnosis was high glucose levels.Treatment reportedly included administration of intravenous fluids and insulin.The patient was still hospitalized at the time of reporting, and therefore a discharge date was not available.Additional information regarding the date of discharge, hospitalization outcome, and any further medical assessment of the relationship between the event and the omnipod system is being requested.The patient continued to wear the pod at the time of the report.

Brand Name
OMNIPOD INSULIN MANAGEMENT SYSTEM
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25762696
Report Number3014585508-2026-44418
Device Sequence Number13236356
Product Code LZG
UDI-Device Identifier20385081120033
UDI-Public(01)20385081120033(11)241204(17)261204(10)L71481
Combination Product (Y/N)N
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number40160
Device Catalogue NumberPOD-ZXR425
Device Lot NumberL71481
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/09/2026
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age53 YR
Patient SexMale